For the past two days whenever I lay down to go to bed my feet start burning, it's not the top of my feet it's the bottom of my toes and the pads of my feet, it kind of feels like someone stabbing my feet with fire hot pins/needles. It first happened on November 26, but after awhile it stops and I can fall asleep, and it doesn't happen when I'm awake and sitting up. I take medicine for my hyperthyroidism, I take birth control and I take iron supplements too. I've been taking the thyroid medicine and birth control medicine for over a year now and I've been taking the iron supplements for a little over two months now. I have to take these medicines once a day every day.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.